# SDR DALA2016070705136

- Difficulty date: July 6, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Door Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE IN AFT EDGE NR 1 BEAM AT EMERGENCY DOOR RT FWD.  A NEW ANGLE WAS FABRICATED IAW SRM 51-10-2, AND DWG 9957735 REV. G. THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2, AND SRM 51-30-5.
